IDEAS home Printed from https://ideas.repec.org/a/eee/apmaco/v276y2016icp44-60.html
   My bibliography  Save this article

Asymptotical formulas for Gaussian and generalized hypergeometric functions

Author

Listed:
  • Wang, Miao-Kun
  • Chu, Yu-Ming
  • Song, Ying-Qing

Abstract

In this paper, we present several generalizations and refinements for the asymptotic formulas of Gaussian and generalized hypergeometric functions.

Suggested Citation

  • Wang, Miao-Kun & Chu, Yu-Ming & Song, Ying-Qing, 2016. "Asymptotical formulas for Gaussian and generalized hypergeometric functions," Applied Mathematics and Computation, Elsevier, vol. 276(C), pages 44-60.
  • Handle: RePEc:eee:apmaco:v:276:y:2016:i:c:p:44-60
    DOI: 10.1016/j.amc.2015.11.088
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0096300315015908
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.amc.2015.11.088?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yang, Zhen-Hang & Chu, Yu-Ming & Zhang, Wen, 2019. "High accuracy asymptotic bounds for the complete elliptic integral of the second kind," Applied Mathematics and Computation, Elsevier, vol. 348(C), pages 552-564.
    2. Ling Zhu, 2022. "A Natural Approximation to the Complete Elliptic Integral of the First Kind," Mathematics, MDPI, vol. 10(9), pages 1-8, April.
    3. Zhen-Hang Yang & Jing-Feng Tian & Ya-Ru Zhu, 2020. "New Sharp Bounds for the Modified Bessel Function of the First Kind and Toader-Qi Mean," Mathematics, MDPI, vol. 8(6), pages 1-13, June.
    4. Tie-Hong Zhao & Wei-Mao Qian & Yu-Ming Chu, 2022. "On approximating the arc lemniscate functions," Indian Journal of Pure and Applied Mathematics, Springer, vol. 53(2), pages 316-329, June.
    5. Ling Zhu, 2022. "New Lower Bound for the Generalized Elliptic Integral of the First Kind," Mathematics, MDPI, vol. 10(9), pages 1-13, May.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:276:y:2016:i:c:p:44-60. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.